# SDR DALA2024111510977

- Difficulty date: November 12, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N130DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50049
- Aircraft time: 12,322 hours, 5,736 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 8130 - ATB - TO AUS DUE TO WET SOCK SMELL ON CLIMB OUT. SMELL ISOLATED TO LEFT PACK. A/C SAFELY BACK IN AUS. CORRECTIVE ACTION: REF. W/C 0550-2003. NO FINDINGS. ACCOMPLISHED W/C 0550-2001 FUME ISOLATION TABLE. NO SIGNIFICANT ODORS. RAN ENGINES TO T/O POWER. A/C RTS. (LP# 5804824, 5804827)
